Doctor insights on:
Thyroid Problems And Metallic Taste In Mouth
I am on 90 grams Armour Thyroid medication. Dr is increasing to 120 gms. I have migraine headaches & have a metallic taste in mouth. What is this from?
Call dr. Mark starr in arizona. He is extremly
knowledgeable. ...Read more
Mouth (mouth) " n. Pl. Mouths 1. A. The body opening through which an animal takes in food. B. The cavity lying at the upper end of the alimentary canal, bounded on the outside by the lips and inside by the oropharynx and containing in higher vertebrates the tongue, gums, and teeth. C. This cavity regarded as the source of sounds and speech. D. The opening to any cavity or canal ...Read more
I have a metallic taste in my mouth what are the possibilities that this is a reaction to the titanium in my neck?
No.: The area of your neck has no contact with the digestive tract, where taste take place. Titanium is tasteless. ...Read more
Why would you get metallic taste in mouth when exercising and getting upper left chest and neck discomfort, deep heaviness?
See your physician: You should see your physician and have all symptoms examined, perhaps run few tests. Then see your dentist ...Read more
Nick pain may be from seizure, but metallic taste could be side effect of meds. Or drugs.
Or allergy to them.
Metallic taste also could be one if the signs of certain diseases, consult your doctor if condition persists. ...Read more
I have migraine (prone to migraines), neck is very stiff and sore and have a metallic taste in mouth. What could be the cause of this?
MD and DDS: I suggest you consult with a physician regarding the migraines and stiff neck. Regarding the metallic taste, some medications can cause this. You should also see a dentist as there may be some dental issues as well. ...Read more
What is the cause of this metallic taste in my mouth? I have had it for 6 weeks. I also have lower back pain and neck pain.
Are back and neck pain, heart burn, and a metallic taste in the mouth associated with a heart attack?
Have had heartburn all night, now I have a metallic taste in my mouth, as well as back and neck pain? Are this symtoms of a heart attack?
Unlikely: Those symptoms are very unlikely to be cardiac in origin especially in a 32 year old. ...Read more
Facial pain around sinuses & eyes, TMJ pain, minor headache, left side neck pain, foggy head, metallic taste in mouth.
Chronic neck, jaw, face, ear, shoulder and other ligament /joint pains but last few months get metallic taste in mouth only when pain comes on, why?
Chronic sore throat, difficulty swallowing, swollen lymph nodes in neck, metallic taste in mouth, burning tongue?
Chronic? How long: Has it been chronic? See your PCP or an ENT. ...Read more
There are many causes of metallic taste in mouth
1 many prescription and over the counter meds can cause it
2 dental infection or gum disease and dental fillings
3 bleeding from gums, sinuses or nose
if it is persistant you should check with your dentist and your doctor and list all the meds you are taking including over the counter meds. ...Read more
Maybe: These symptoms will go away after med is stopped more than likely. Dealing with side effects can be endured or palliative ly dealt with by otc means for sores or a dentist can rx. ...Read more
I have a new persistent metallic taste in the back left of my mouth, & acne is appearing only on my chin. Is this likely a dental or hormonal problem?
Medications?: Certain medications have a metallic taste as a side effect. Without a complete medical history it is hard to tell. ...Read more
Had a tooth extraction (#15).Right after surgery, felt some salty taste on the left side.48hrs after surgery until now (69hr), have felt some metallic taste in mouth&nauseous. Have also felt some light soreness. No swelling. Infection or different problem?
Broad range possible: Certain supplements & medications can give a metallic taste like biaxin, (clarithromycin) lithium, azithromycin, captopril, penicillamine, meds for glaucoma, reflux, & insomnia. Epistaxis, sinus infections or gingivitis with occult bleeding of the gums can give a metallic taste. Deteriorating metallic fillings, caries & abscesses can as well. Vitamin deficiencies b-12 & zinc, pregnancy & some systemic diseases. ...Read more
Drug side effects: A metallic taste can be a side effect of drugs or medications. I suggest he see his family doctor to explore this possibility. A comprehensive dental exam would also be a good idea. ...Read more
More history: Usually "dysgeusia" with an odd metallic taste is from taking medications (even calcium carbonate) or "just happens" & is never explained. I trust you are otherwise well & do not have occupational exposure to lead, mercury, or cadmium. Try running floss across your tongue, and using plastic utensils. ...Read more
Not metal: Medications such as some antibiotics, prenatal vitamins and antidepressants, as well as drugs used to treat high blood pressure, rheumatoid arthritis and kidney stones and iodine can cause metalic taste. Oral problems, including oral infections such as gingivitis or periodontitis, tooth infections, and poor oral hygiene. Rigorous oral hygiene should be the first approach to treatment. ...Read more
Many reasons: 1. Galvanic action: 2 different metals in saliva, a conductive fluid. 2. Leaking or broken down fillings. 3. Gum disease can cause a metallic taste. 4. Medications that are taken. 5. Trapped food particles or foods you have eaten. Consider these reasons, brush and floss well, and seek professional advice if it persists. ...Read more
Hard to say...: Without a medical history and an exam, it is difficult to tell you exactly what is your cause. Multiple factors contribute, including medications, hormonal changes, dental problems, etc. Please see your physician and dentist for evaluation. ...Read more
Many Causes: May or may not be dentally related. I would start with my pcp then my dentist. ...Read more
Yes: That has been reportedGet a more detailed answer ›
Taste: Many causes lead altered taste. Included are disease in the mouth - especially periodontal. Restorations in the mouth may alter taste. Medications may effect taste. Many systemic diseases have an effect. To best answer this question we need a complete history including list of all medications including herbals, over the counter, and to do a complete exam. ...Read more
You can have problems with they thyroid making too much or too little thyroid hormone. You can also have problems with it being too large (goiter) of having nodules or cysts in it. There are also occasional thyroid cancers. Most thyroid problems can be easily diagnosed and treated ...Read more